# SDR EISA98090

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORKCARD, FOUND CORROSION IN RIGHT AFT LAVATORY FLOOR PAN ATTACH STRUCTURE.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-16, FIGURE 1 AND 51-30-2.  (M)
